Volume 8, Issue 1 And 2 (November 2009)                   JIRSS 2009, 8(1 And 2): 1-13 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ahmadi J. Entropy Properties of Certain Record Statistics and Some Characterization Results. JIRSS. 2009; 8 (1 and 2) :1-13
URL: http://jirss.irstat.ir/article-1-73-en.html

Abstract:   (5698 Views)
In this paper, the largest and the smallest observations are considered, at the time when a new record of either kind (upper or lower) occurs based on a sequence of independent random variables with identical continuous distributions. We prove that sequences of the residual or past entropy of the current records characterizes F in the family of continuous distributions. The exponential and the Frechet distributions are characterized through maximizing Shannon entropies of these statistics under some constraint.
Full-Text [PDF 152 kb]   (1909 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/08/9 | Accepted: 2015/09/12

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society